RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2007, Volume 7, Number 2, Pages 257–263 (Mi mmj282)  

Deformation finiteness for real hyperkähler manifolds

A. I. Degtyareva, I. V. Itenbergb, V. M. Kharlamovb

a Bilkent University
b University Louis Pasteur

Abstract: We show that the number of equivariant deformation classes of real structures in a given deformation class of compact hyperkähler manifolds is finite.

Key words and phrases: Hyperkähler manifold, Calabi–Yau families, real structure, equivariant deformation, finiteness results.

DOI: https://doi.org/10.17323/1609-4514-2007-7-2-257-263

Full text: http://www.ams.org/.../abst7-2-2007.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 53C26, 14P25, 14J32, 32Q20
Received: June 15, 2006
Language:

Citation: A. I. Degtyarev, I. V. Itenberg, V. M. Kharlamov, “Deformation finiteness for real hyperkähler manifolds”, Mosc. Math. J., 7:2 (2007), 257–263

Citation in format AMSBIB
\Bibitem{DegIteKha07}
\by A.~I.~Degtyarev, I.~V.~Itenberg, V.~M.~Kharlamov
\paper Deformation finiteness for real hyperk\"ahler manifolds
\jour Mosc. Math.~J.
\yr 2007
\vol 7
\issue 2
\pages 257--263
\mathnet{http://mi.mathnet.ru/mmj282}
\crossref{https://doi.org/10.17323/1609-4514-2007-7-2-257-263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2337882}
\zmath{https://zbmath.org/?q=an:1129.14079}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261829300007}


Linking options:
  • http://mi.mathnet.ru/eng/mmj282
  • http://mi.mathnet.ru/eng/mmj/v7/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:166
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020